# SDR DLL14010027

- Difficulty date: January 6, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 69,036 hours, 17,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: L4 Door
- Component: Power Supply, 5165741
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT DOOR LIGHT DID NOT ILLUMINATED.
